# SDR DALA2025043003346

- Difficulty date: April 25, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N520DN
- Make and model: Airbus A350-941
- Aircraft serial: 0654
- Aircraft time: 5,562 hours, 421 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT MISSING AND HARNESS BROKEN AT 39C . R/R EMERGENCY LIGHT HARNESS AND LIGHT PER A350 CMM 33-52-20. OPS CHK GOOD. (LP# 7031110)
